# SDR SWAA2021040158477

- Difficulty date: March 10, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ON BS 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT / REPLACED BRACKET (FITTING) ON BS 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 149A8103 REV.A PART USED P/N:149A8113U6
